Estimates of the Duration of Untreated Acute Malnutrition in Children From Niger

Isanaka, S; Grais, RF; Briend, A; Checchi, F; (2011) Estimates of the Duration of Untreated Acute Malnutrition in Children From Niger. American journal of epidemiology, 173 (8). pp. 932-940. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwq436

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwq436

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar